# SDR AALA202309080865

- Difficulty date: August 30, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 33,384 hours, 14,168 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4193001003
- Part serial: 41930004217
- Condition: Leaking
- Location: Zone 300 - Stabs
- Part time: 4,159 hours, 2,008 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR ON CLIMB OUT AND ON APPROACH. STRONG SMELL IN FLIGHT DECK AND CABIN. **SUPPLEMENTAL REPORT FOR AALA202309010865: MAINTENANCE TROUBLESHOOT HYDRAULIC FLUID LEAK TO MAIN RUDDER POWER CONTROL UNIT. MAIN RUDDER PCU WAS REMOVED AND REPLACED PER AMM 27-21-91.** (CLOSED).
